MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 07/30/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2014) is considered to be a best estimate.This mdr represents the sepramesh ip (device 2).An additional supplemental emdr was submitted to represent the sepramesh ip (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2013 ¿ patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with the implant of sepramesh ip (device 1).Per op notes, ¿the hernia was located in upper midline.A piece of sepramesh ip (device 1) was cut into circular pattern and utilized to over the fascial defect using sorbafix tacks.¿ (b)(6) 2014 ¿ patient was diagnosed with recurrent ventral hernia thereby underwent open repair with the removal of mesh (device 1) and implant of sepramesh ip (device 2).Per op notes, ¿the hernia site was located in the midline above the umbilicus.There was some old mesh (device 1) had eventrated up into the hernia sac.The old mesh (device 1) was removed.A few adhesions were lysed.Bilateral muscle flaps were raised.A sepramesh ip (device 2) was placed in retromuscular position and sutured.¿ (b)(6) 2015 ¿ patient was diagnosed with recurrent incarcerated ventral hernia thereby underwent open repair with the implant of ventrio st mesh (device 3).Per op notes, ¿the hernia was located in the midline about at the level of the umbilicus.The hernia recurred just deeper to the level of the old mesh (device 2) was intact which was holding the upper wall.Adhesions were freed from the previous mesh.A piece of ventrio st mesh (device 3) was placed as overlay to fascial defect and secured using sorbafix tacks.¿.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24207285
Report Number1213643-2026-00049
Device Sequence Number20211046
Product Code FTL
UDI-Device Identifier00801741031823
UDI-Public(01)00801741031823(17)160528(10)HUYE0506
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Catalogue Number5959680
Device Lot NumberHUYE0506
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale